# SDR 20000405SH028

- Difficulty date: February 3, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N777CP
- Make and model: Bell 206B
- Aircraft serial: 3429
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 6870992
- Part serial: 24407
- Condition: Cracked
- Location: Turbine Section
- Component: Turbine, Allsn
- Component part number: 6898735
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING HOVERING ON A TRAINING FLIGHT, THE PILOT NOTICED THAT TOT TEMPERATURE WAS HIGHER THAN NORMAL.  AFTER TROUBLESHOOTING WHICH INCLUDED CHANGING BLEED VALVE AND CHECKING ANTI-ICE FOR PROPER CLOSING, THERE WAS NO CHANGE.  POWER CHECK ON ENGINE INDICATED SUBSTANTIAL POWER LOSS.  THIS WAS A RENTAL ENGINE SO THE AMOC WHICH OWNED THE ENGINE WAS NOTIFED.  THEY CAME AND REMOVED THE ENGINE.  UPON REMOVAL, A CRACK WAS NOTICED ON THE BACK OF THE COMBUSTION CASE NEXT TO THE FUEL NOZZLE ABOUT 3 INCHES LONG.  ENGINE RETURNED TO AMOC FOR REPAIR.  (X)
